MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT CG4+ CARTRIDGE

ABBOTT POINT OF CARE I-STAT CG4+ CARTRIDGE
Catalog Number 03P85-50
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On (b)(6) 2020, abbott point of care was contacted by a customer regarding i-stat cg4+ cartridges that yielded suspected discrepant pco2, po2 & ph results on a patient with covid19.There was no patient information available at the time of this report.(b)(6).There are no injuries associated with this event.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on limited information available that suggests the product was not performing within the variability of the assay.It is suspected that patient may have been over ventilated causing erroneous results.However, there were multiple requests for information regarding ventilation but to no avail.The investigation is underway.
 
Additional Manufacturer Narrative
Apoc incident: (b)(4).The investigation was completed on 16-nov-2020.A review of the device history record (dhr) confirmed the cartridge lot met finished goods (fg) release criteria.Retained testing met the acceptance criteria found in q04.01.003 rev.Af, appendix 1 - product complaint level 2 and level 3 investigation procedure.No deficiency has been determined for cg4+ lot d20094.

Brand Name
I-STAT CG4+ CARTRIDGE
Common Device Name
CG4+ CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
MDR Report Key10513849
Report Number2245578-2020-00096
Device Sequence Number3869073
Product Code KHP
UDI-Device Identifier10054749002266
UDI-Public10054749002266
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K982071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2020
Device Catalogue Number03P85-50
Device Lot NumberD20094
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/23/2020
Supplement Date Received by Manufacturer11/16/2020
Initial Report FDA Received Date09/10/2020
Supplement Report FDA Received Date11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1